RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/4783

Title: Quantum first-passage problem
Authors: Kumar, N.
Keywords: First passage
path decomposition
absorbing barrier
traversal time
wave function
Stochastic quantization
Issue Date: 1985
Publisher: Springer
Citation: Pramana, 1985, Vol.25, p363-367
Abstract: Formulation of quantum first passage problem is attempted in terms of a restricted Feynman path integral that simulates an absorbing barrier as in the corresponding classical case. The positivity of the resulting probability density, however, remains to be demonstrated.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/4783
ISSN: 0304-4289
Alternative Location: http://arxiv.org/abs/
Copyright: 1985 Indian Academy of Sciences
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1985_Pramana_V.25 _p363.pdfOpen Access169.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace